Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We prove an analogue of the Tate conjecture on homomorphisms of Abelian varieties over infinite cyclotomic extensions of finitely generated fields of characteristic zero.

Original languageEnglish (US)
Pages (from-to)1801-1810
Number of pages10
JournalSbornik Mathematics
Volume201
Issue number12
DOIs
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Endomorphisms of Abelian varieties, cyclotomic extensions and Lie algebras'. Together they form a unique fingerprint.

  • Cite this